# SDR DALA2024081308093

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0498333) AFT GALLEY O/B FLOOR STRAP FROM STA 1016-1016+4" LBL18 WL208 HAS CORROSION. REMOVED AND REPLACED AFT GALLEY O/B FLOOR STRAP FROM STA 1016-1016+4" LBL 18 WL 208 IAW B737-800 SRM 51-40-02-0G PAR. 4, 7 AND DWG 147A5700 REV. A.
